# SDR 04FDEA03468

- Difficulty date: December 22, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 31,652 hours, 28,226 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLT, HEARD CRACKING & ARCING SOUND COMING FROM REAR OF COCKPIT (CB PANEL), FOLLOWED BY ACRID ELECTRICAL ODOR.  DONNED O2 & DIVERTED INTO MCO.  NO APPARENT EQUIP PROBLEMS DURING  APPROACH & LANDING.  LANDED 18R MCO UNEVENTFULLY.  FOUND LANDING GEAR AND AIR COND COMPARTMENT DOME LIGHT C/B POPPED AND WOULD NOT RESET.  CYCLED A/C COMPARTMENT DOME SWITCH TO OFF AND THEN C/B RESET.  PULLED AND COLLARED C/B.  MEL 33-45-01.  ALL WHEEL WELL DOME LIGHT(S) INOP. REMOVED AND REPLACED CIRCUIT BREAKER 4LM, AND  SWITCH 33LS PER AWM 33-37-01 AND AWM 33-35-01  RESPECTIVLEY.  PERFORMED SATISFACTORY OPERATIONAL  CHECK OF A/C BAY AND LANDING GEAR BAY LIGHTING PER  AMM 33-32-00-5.
